# SDR ASAA2023012441924

- Difficulty date: January 24, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,797 hours, 16,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: 147A581090
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DELAME P/N 147A5810-90. GROUNDED - YES. COMPLETED REPAIR ON MAIN CABIN FLOOR BOARD DELAME P/N 147A5810-90 IAW B737-800 SRM 53-00-50-2R-0.
